Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A generalization of the cohomology of groups
HTML articles powered by AMS MathViewer

by Stefan Waner PDF
Proc. Amer. Math. Soc. 85 (1982), 469-474 Request permission

Abstract:

Generalizations of the cohomology of finite groups, in which one considers varying families of subgroups, are presented. These groups are shown to relate to Bredon equivariant of homology of universal $G$-spaces, and to lead to necessary algebraic conditions for $G$-actions on contractible spaces.
References
    A. Assadi, Thesis, Princeton Univ., Princeton, N. J., 1979.
  • Glen E. Bredon, Equivariant cohomology theories, Lecture Notes in Mathematics, No. 34, Springer-Verlag, Berlin-New York, 1967. MR 0214062
  • Glen E. Bredon, Introduction to compact transformation groups, Pure and Applied Mathematics, Vol. 46, Academic Press, New York-London, 1972. MR 0413144
  • Tammo tom Dieck, Transformation groups and representation theory, Lecture Notes in Mathematics, vol. 766, Springer, Berlin, 1979. MR 551743
  • A. Elmendorf, Thesis, Univ. of Chicago, Chicago, Ill., 1979.
  • J. A. Green, Axiomatic representation theory for finite groups, J. Pure Appl. Algebra 1 (1971), no. 1, 41–77. MR 279208, DOI 10.1016/0022-4049(71)90011-9
  • Klaus Roggenkamp and Leonard Scott, Hecke actions on Picard groups, J. Pure Appl. Algebra 26 (1982), no. 1, 85–100. MR 669845, DOI 10.1016/0022-4049(82)90031-7
  • S. Waner, $G - {\text {CW}}(V)$ complexes, Preprint, Univ. of Virginia, Charlottesville, 1980.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18G10, 20J10, 55N25
  • Retrieve articles in all journals with MSC: 18G10, 20J10, 55N25
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 85 (1982), 469-474
  • MSC: Primary 18G10; Secondary 20J10, 55N25
  • DOI: https://doi.org/10.1090/S0002-9939-1982-0656126-X
  • MathSciNet review: 656126